MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's provided calibration results on (b)(6) 2022 were not acceptable due to calibration alarms.The calibration results prior to the event were requested but not provided.The customer's qc results were within the acceptable ranges.There was no indication of a performance issue with the reagent.The customer's sample pre-analytical details were requested but not provided.The investigation did not find any abnormalities in the customer's system alarm trace.The field service engineer found an issue with the reference electrode.He replaced all of the ise electrodes.After service, no further issues were reported by the customer.The date of installation for the reference electrode was requested but not provided.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable ise indirect gen.2 na results for seven patients tested on a cobas c 111 analyzer with ise.The reporter stated the field service engineer previously serviced the c 111 analyzer.Due to high na results, the reporter completed a correlation study with patient samples.Prior to patient testing, the reporter confirmed the qc was acceptable on the c 111 analyzer.The samples were initially tested on the reporters c 111 analyzer and then the samples were sent to two different laboratories for testing on a cobas 6000 c (501) module and a c 111 analyzer.The customer was unsure which na result was reported outside the laboratory for each patient but determined the results at the other facilities were correct.(b)(6).The na electrode lot number was 21514366 and the expiration date was requested but not provided.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13995243
Report Number1823260-2022-00942
Device Sequence Number14781638
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown